RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Vasilyev, Vladimir Borisovich

Statistics Math-Net.Ru
Total publications: 27
Scientific articles: 27
Presentations: 1

Number of views:
This page:2319
Abstract pages:2107
Full texts:907
References:229
Associate professor
Doctor of physico-mathematical sciences
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Phone: +7 (4722) 30 13 00
Fax: +7 (4722) 30 10 12
E-mail: ,
Keywords: singular integral, pseudodifferential equation, wave factorization, boundary value problem.
UDC: 517.44, 517.95, 517.968, 517.983
MSC: 35, 42, 45, 47, 65

Subject:

Boundary problems for pseudo-differential equations

   
Main publications:
  1. Vasil'ev V. B., Wave factorization of elliptic symbols: theory and applications, Kluwer Academic Publishers, Dordrecht–Boston–London, 2000  mathscinet  zmath
  2. Vasilev V. B., Multiplikatory integralov Fure, psevdodifferentsialnye uravneniya, volnovaya faktorizatsiya, kraevye zadachi, KomKniga, M., 2006

http://www.mathnet.ru/eng/person17755
http://scholar.google.com/citations?user=NfV8TwkAAAAJ&hl=en
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/203712

Publications in Math-Net.Ru
2019
1. V. B. Vasil'ev (Vasilyev), “On certain operator families”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 168 (2019),  26–32  mathnet
2. V. B. Vasil'ev (Vasilyev), “Operators and equations: discrete and continuous”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 160 (2019),  18–27  mathnet  mathscinet
2018
3. V. B. Vasil'ev (Vasilyev), “On digital approximations for pseudo-differential equations and related boundary value problems”, Tambov University Reports. Series: Natural and Technical Sciences, 23:122 (2018),  216–227  mathnet
2016
4. V. B. Vasilyev, “Potentials for elliptic boundary value problems in cones”, Sib. Èlektron. Mat. Izv., 13 (2016),  1129–1149  mathnet
5. V. B. Vasilyev, “Model elliptic boundary-value problems for pseudodifferential operators in canonical nonsmooth domains”, Tr. Semim. im. I. G. Petrovskogo, 31 (2016),  22–37  mathnet; J. Math. Sci. (N. Y.), 234:4 (2018), 397–406  scopus
6. V. B. Vasilyev, “Pseudo differential equations on manifolds with complicated singularities on a boundary”, Sib. J. Pure and Appl. Math., 16:3 (2016),  3–14  mathnet; J. Math. Sci., 230:1 (2018), 175–183
2015
7. A. V. Vasil'ev, V. B. Vasil'ev, “Difference and discrete equations on the real axis and the semiaxis”, Izv. IMI UdGU, 2015, 2(46),  29–37  mathnet  elib
2014
8. A. V. Vasil'ev, V. B. Vasil'ev, “Approximate solutions for multi-dimensional singular integral equations and fast algorithms for their solving”, Vladikavkaz. Mat. Zh., 16:1 (2014),  3–11  mathnet
2010
9. V. B. Vasil'ev (Vasilyev), “Задача с потенциалами для эллиптического уравнения в плоском угле”, Matem. Mod. Kraev. Zadachi, 3 (2010),  51–53  mathnet
2009
10. V. B. Vasil'ev, “Краевая задача для эллиптического уравнения с нелокальным граничным условием II”, Matem. Mod. Kraev. Zadachi, 3 (2009),  62–64  mathnet
2008
11. V. B. Vasil'ev, “Краевая задача для эллиптического уравнения с нелокальным граничным условием”, Matem. Mod. Kraev. Zadachi, 3 (2008),  45–48  mathnet
2007
12. V. B. Vasil'ev, “Волновая факторизация и почти тригонометрические ряды”, Matem. Mod. Kraev. Zadachi, 3 (2007),  50–53  mathnet
2006
13. V. B. Vasil'ev (Vasilyev), Yu. V. Kuleshov, “Elliptic problems and finite-difference equations”, Differ. Uravn., 42:5 (2006),  701–702  mathnet  mathscinet; Differ. Equ., 42:5 (2006), 750–751
14. V. B. Vasil'ev (Vasilyev), A. Yu. Kuzmichev, “Parabolic pseudodifferential equations”, Differ. Uravn., 42:3 (2006),  423–424  mathnet  mathscinet; Differ. Equ., 42:3 (2006), 452–453
2003
15. V. B. Vasil'ev (Vasilyev), “Boundary Value Problems for the Laplace Operator in an Infinite Plane Sector”, Differ. Uravn., 39:9 (2003),  1155–1164  mathnet  mathscinet; Differ. Equ., 39:9 (2003), 1213–1224
2000
16. V. B. Vasil'ev, “Normal solvability of general boundary value problems for some classes of pseudodifferential equations”, Differ. Uravn., 36:2 (2000),  219–225  mathnet  mathscinet; Differ. Equ., 36:2 (2000), 247–254
17. V. B. Vasil'ev, “Wave Factorization of Elliptic Symbols”, Mat. Zametki, 68:5 (2000),  653–667  mathnet  mathscinet  zmath  elib; Math. Notes, 68:5 (2000), 556–568  isi
1998
18. V. B. Vasil'ev (Vasilyev), “Boundary value problems and integral equations for some classes of pseudodifferential equations in nonsmooth domains”, Differ. Uravn., 34:9 (1998),  1186–1197  mathnet  mathscinet; Differ. Equ., 34:9 (1998), 1188–1199
1997
19. V. B. Vasil'ev (Vasilyev), “Integral operators of potential type associated with elliptic problems in nonsmooth domains”, Differ. Uravn., 33:9 (1997),  1167–1173  mathnet  mathscinet; Differ. Equ., 33:9 (1997), 1171–1177
20. V. B. Vasil'ev (Vasilyev), “Dirichlet and Neumann problems for some classes of pseudodifferential equations in the quarter plane”, Differ. Uravn., 33:8 (1997),  1136–1138  mathnet  mathscinet; Differ. Equ., 33:8 (1997), 1144–1146
21. V. B. Vasil'ev (Vasilyev), “On general boundary value problems for some classes of pseudodifferential equations in the quarter plane”, Differ. Uravn., 33:7 (1997),  995–997  mathnet  mathscinet; Differ. Equ., 33:7 (1997), 1003–1005
1996
22. V. B. Vasil'ev (Vasilyev), “Integral equations associated with boundary value problems for the Laplace equation in a plane angle”, Differ. Uravn., 32:9 (1996),  1185–1191  mathnet  mathscinet; Differ. Equ., 32:9 (1996), 1187–1193
1995
23. V. B. Vasil'ev (Vasilyev), “Pseudodifferential equations in cones”, Differ. Uravn., 31:8 (1995),  1385–1395  mathnet  mathscinet  zmath; Differ. Equ., 31:8 (1995), 1335–1346
24. V. B. Vasil'ev (Vasilyev), “The multidimensional Riemann problem and related singular integral equations”, Differ. Uravn., 31:3 (1995),  528–530  mathnet  mathscinet; Differ. Equ., 31:3 (1995), 492–494
1994
25. V. B. Vasil'ev (Vasilyev), “Singular integral operators in domains with corners in the plane”, Differ. Uravn., 30:9 (1994),  1542–1552  mathnet  mathscinet; Differ. Equ., 30:9 (1994), 1426–1435
26. V. B. Vasil'ev, “The Wiener–Hopf equations and the mathematical theory of diffraction”, Zh. Vychisl. Mat. Mat. Fiz., 34:12 (1994),  1902–1909  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 34:12 (1994), 1635–1641  isi
1993
27. V. B. Vasil'ev (Vasilyev), “Singular integrals on compact manifolds with singularities”, Differ. Uravn., 29:9 (1993),  1642–1643  mathnet  mathscinet; Differ. Equ., 29:9 (1993), 1427–1428
1990
28. S. K. Abdullaev, V. B. Vasil'ev (Vasilyev), “Invertibility of multidimensional singular integral operators over a half-space in weighted Hölder classes”, Differ. Uravn., 26:8 (1990),  1408–1416  mathnet  mathscinet  zmath; Differ. Equ., 26:8 (1990), 1040–1046

Presentations in Math-Net.Ru
1. Wave factorization of elliptic symbols: ideas and problems
V. B. Vasiliev
Internaional conference «Modern Mathematical Physics. Vladimirov-95»
November 13, 2018 15:30   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020